MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR AXIAL PIN; PROSTHESIS, KNEE
Model Number 25002114E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of three devices involved in the event, please refer to report 3013450937-2018-00071 and 3013450937-2018-00073 for the others.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The patient's operation notes and doctor's visit notes were reviewed, which revealed that the patient has a history of chronic infection associated with their total knee arthroplasty.It was determined that the adverse event was not related to the manufacture of the implants or a non-conformance.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient visited their infectious disease doctor who confirmed the patient had an infection.Their doctor recommended an incision and drainage revision hinge total knee arthroplasty given the patient's chronic history of infections.A revision surgery was performed on (b)(6) 2018, to revise the eleos components and debride and irrigate the joint.

Brand Name
ELEOS RESURFACING FEMUR AXIAL PIN
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8069369
Report Number3013450937-2018-00072
Device Sequence Number11313398
Product Code KRO
UDI-Device IdentifierB27825002114E0
UDI-PublicB27825002114E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2026
Device Model Number25002114E
Device Catalogue Number25002114E
Device Lot Number1745415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR